# SDR C2XA08TY004

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 14,915 hours, 15,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: CO0304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGING BASE IAW EMB135 AMM 33-50-04.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
